MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Agrachev AA. Quadratic cohomology. 2013 .
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072
Agrachev AA, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agostiniani V. Second order approximations of quasistatic evolution problems in finite dimension. Discrete & Continuous Dynamical Systems - A [Internet]. 2012 ;32:1125. Available from: http://aimsciences.org//article/id/560b82d9-f289-498a-a619-a4b132aaf9f8
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. [Internet]. 2011 ; 23. Available from: http://hdl.handle.net/1963/4141
Agostiniani V, Lucantonio A, Lučić D. Heterogeneous elastic plates with in-plane modulation of the target curvature and applications to thin gel sheets. ESAIM: Control, Optimisation and Calculus of Variations. 2018 .
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Agostiniani V, DeSimone A, Lucantonio A, Lučić D. Foldable structures made of hydrogel bilayers.; 2018.
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
Agostinelli D, Lucantonio A, Noselli G, DeSimone A. Nutations in growing plant shoots: The role of elastic deformations due to gravity loading. Journal of the Mechanics and Physics of Solids [Internet]. 2019 :103702. Available from: https://doi.org/10.1016/j.jmps.2019.103702
Agostinelli D, DeSimone A, Noselli G. Nutations in plant shoots: endogenous and exogenous factors in the presence of mechanical deformations. Cold Spring Harbor Laboratory; 2020. Available from: https://www.biorxiv.org/content/early/2020/07/06/2020.07.06.188987
Agostinelli D, Cerbino R, Del Alamo JC, DeSimone A, Höhn S, Micheletti C, Noselli G, Sharon E, Yeomans J. MicroMotility: State of the art, recent accomplishments and perspectives on the mathematical modeling of bio-motility at microscopic scales. Mathematics in Engineering [Internet]. 2020 ;2:230. Available from: http://dx.doi.org/10.3934/mine.2020011
Agostinelli D, Alouges F, DeSimone A. Peristaltic Waves as Optimal Gaits in Metameric Bio-Inspired Robots. Frontiers in Robotics and AI [Internet]. 2018 ;5. Available from: https://doi.org/10.3389/frobt.2018.00099
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Abramovich D, Cadman C, Fantechi B, Wise J. Expanded degenerations and pairs. Communications in Algebra. Volume 41, Issue 6, May 2013, Pages 2346-2386 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7383

Pages

Sign in